Bingsheng He  何炳生
Title
Cited by
Cited by
Year
On the Convergence Rate of the Douglas–Rachford Alternating Direction Method
B He, X Yuan
SIAM Journal on Numerical Analysis 50 (2), 700-709, 2012
7592012
The direct extension of ADMM for multi-block convex minimization problems is not necessarily convergent
C Chen, B He, Y Ye, X Yuan
Mathematical Programming 155 (1-2), 57-79, 2016
4572016
A new inexact alternating directions method for monotone variational inequalities
B He, LZ Liao, D Han, H Yang
Mathematical Programming 92 (1), 103-118, 2002
4212002
Alternating direction method with self-adaptive penalty parameters for monotone variational inequalities
BS He, H Yang, SL Wang
Journal of Optimization Theory and applications 106 (2), 337-356, 2000
3372000
Alternating direction method with Gaussian back substitution for separable convex programming
B He, M Tao, X Yuan
SIAM Journal on Optimization 22 (2), 313-340, 2012
3172012
A class of projection and contraction methods for monotone variational inequalities
B He
Applied Mathematics and optimization 35 (1), 69-76, 1997
2891997
Convergence analysis of primal-dual algorithms for a saddle-point problem: from contraction perspective
B He, X Yuan
SIAM Journal on Imaging Sciences 5 (1), 119-149, 2012
2612012
Improvements of some projection methods for monotone nonlinear variational inequalities
BS He, LZ Liao
Journal of Optimization Theory and applications 112 (1), 111-128, 2002
2532002
On non-ergodic convergence rate of Douglas–Rachford alternating direction method of multipliers
B He, X Yuan
Numerische Mathematik 130 (3), 567-577, 2015
2412015
Inexact implicit methods for monotone general variational inequalities
B He
Mathematical Programming 86 (1), 199-217, 1999
2111999
A new method for a class of linear variational inequalities
B He
Mathematical Programming 66 (1-3), 137-144, 1994
1891994
Matrix completion via an alternating direction method
C Chen, B He, X Yuan
IMA Journal of Numerical Analysis 32 (1), 227-245, 2012
1642012
Method of successive weighted averages (MSWA) and self-regulated averaging schemes for solving stochastic user equilibrium problem
HX Liu, X He, B He
Networks and Spatial Economics 9 (4), 485, 2009
1542009
Some convergence properties of a method of multipliers for linearly constrained monotone variational inequalities
B He, H Yang
Operations research letters 23 (3-5), 151-161, 1998
1441998
Solving a class of linear projection equations
B He
Numerische Mathematik 68 (1), 71-80, 1994
1231994
A strictly contractive peaceman--rachford splitting method for convex programming
B He, H Liu, Z Wang, X Yuan
SIAM Journal on Optimization 24 (3), 1011-1040, 2014
1222014
A projection and contraction method for a class of linear complementarity problems and its application in convex quadratic programming
B He
Applied Mathematics and Optimization 25 (3), 247-262, 1992
1211992
Alternating direction algorithms for total variation deconvolution in image reconstruction
M Tao, J Yang, B He
TR0918, Department of Mathematics, Nanjing University, 2009
1152009
An approximate proximal-extragradient type method for monotone variational inequalities
B He, Z Yang, X Yuan
Journal of Mathematical Analysis and Applications 300 (2), 362-374, 2004
1132004
A splitting method for separable convex programming
B He, M Tao, X Yuan
IMA Journal of Numerical Analysis 35 (1), 394-426, 2015
1022015
The system can't perform the operation now. Try again later.
Articles 1–20